Would you have Gluten intolerance (Celiac disease - sprue) when you have Agitation?
Summary: there is no Gluten intolerance reported by people with Agitation yet.
We study people who have Gluten intolerance (Celiac disease - sprue) and Agitation from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Agitation and Gluten intolerance >>>
Agitation (state of anxiety or nervous excitement) can be treated by Mirapex, Requip, Ativan, Ropinirole Hydrochloride, Seroquel, Clonazepam. (latest reports from 54,724 Agitation patients)
Gluten intolerance (spectrum of disorders, including celiac disease and wheat allergy) has been reported by people with high blood pressure, depression, hypothyroidism, multiple sclerosis, high blood cholesterol. (latest reports from 2,285 Gluten intolerance patients)
On Jan, 22, 2015: No report is found.
Do you have Agitation and Gluten Intolerance?
You are not alone! Join a mobile support group:
- support group for people who have Agitation
- support group for people who have Gluten Intolerance
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- Why 10 mg daily after b/f gives nauseating restlessness by afternoon.
Had Angioplasty consisting of one drug eluting stent of 25 MM in Diagonal and Ballooning of OM nine(9) months ago.
- What to do i am an ms patient having asd large secundum
i am 30 years old.
jobless from last two years so always think about my health.
- Does prazosin relieve tardive dyskensia ?
Used Zoloft for 9 straight years. Now only take insulin. This is the only drug that is not addictive or dangerous like antidepressants are. . . Any thoughts?
- Is xarelto gluten free?
DVT & PE in February 2013. 6-month follow-up today. My doc said I'll be on Coumadin for life. 95% sure I'll switch to Xarelto if it's GF. Is it? Thanks.
- Please can you help me identify why my skin has broken out since i stopped smoking?
I took Chantix for 9 days a day after quitting but stopped taking these. I was also on Limecycline for 2 weeks at the same time and stopped these at the same time as the chantix.
I had a rash on the top of my back, then on my face and neck which was difficult to see, but it felt like tiny little bumps. These dissappeared after a week or so after quitting. I now have a rash/ skin condition of sorts up the outer sides of my arms, which seems to intensify in the sun, my arms also look more tanned than usual. The rash cannot be seen either but can definately be felt when I run my hands on the skin. I've also had very small bumps/blisters on my hands, mainly on the outer sides of my fingers. All this sinse I quit smoking 5 weeks ago!
More questions for: Agitation, Gluten intolerance
You may be interested at these reviews (Write a review):
- Generalised anxiety relief for me
It's been almost a year on Viibryd. I have not had the brain fog/lack of personality I had with Zoloft, I feel like myself and not a zombie. It was a slightly rough start the first two weeks of it due to some increased agitation and insomnia but at a snap of a finger that was gone. I'm on a mild dose of 10mg which seems to do the trick. I do however notice quickly if I miss a dose. There have been no sexual side effets and as far as weight gain... there's been a some but I was also post-baby, tubes tied and started on birth control due to hormone issues so i'm not sure I can blame it on the Viibryd. I take the 20mg pill and cut it in half but i've taken the 10mg and i almost feel like the 10mg (no cutting of it) works better... I'm overall a happy camper with this drug.
- Still ill after several years (1 response)
I became ill several years ago.
It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis.
After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured.
My doc gave me Beconase Aq at first and this made me very unwell, causing me fatigue which would last for a few days. I'm still searching for help.
- Epilepsy and depression drug side effects (2 responses)
42yo male having infrequent seizures since he was 19yo.
Was recently placed on Neurontin and Topamax after a single seizure. This combination of meds appeared to increase the frequency of seizures ( from 1 every few years unmedicated, to 1 every month ). Dosage being increased after each seizure. No seizure control achieved.
Changed Neurologist, had a 48hr EEG and was changed to Sodium Valproate.
Have not had a Tonic Clinic seizure since. Suffer myoclnic seizures every day, Lamotrogine and Lacitimal? and Topamx introduced to try a stop the myoclonus... Lamotrogine made them far worse and dizzyness caused by Lacitimal was un-bearable even at very small dose.
Over the last 3yrs I have noticed and my family even commented on my changed personality - from a care free to someone that is easily aggitated and angry...even when I know things like young children being noisey etc shouldn't make me snap, they do... I know its wrong, but can't help myself... and then hate myself for being so "short" or intolerant of petty things.
My weight increased by 30kg with 4 months... more than 40% increase in weight.
My hair just falling out, by the 1000's every day... my bike helmet is full of hair and when washing, hair is visible in the shampoo bubbles.
My gums bleed very easily and they no longer grow up around the base of my teeth - they seem to be retracting away ( believe this message s called attrophy ).
Have researched quite extensively to see the likely hood of all these medical problem I have now being associated with the medications I take for my primary condition ( epilepsy ).. And given the frequency of seizure off medication is every few years, seeking advice from or to hear from anyone with similar conditions about how they addressed them and if they remained on the medications.
From this web site, all my symptoms seems to affect a very low % of people taking the meds... am I trying to link medical concerns to the medications unjustly... the likely hood of suffering all these side effects is extremely remote when most affect only 2 or 3 in100 people.
( likely hood of suffering all 5 conditions = approx 1 in 40,000,000
- more likey to be hypercondriact aren't I?
More reviews for: Agitation, Gluten intolerance
Comments from related studies:
From this study (3 months ago):
Remi on Sep, 30, 2014:
Age: 20 Gender: Man
I got swimmer's ears in 2008 and took Cipro HC ear drops. The infection healed, but 2008-2010 my health was on constant decline (until starting diets at 2010).
1. Severe digestive problems have started to develop since 2008: I am getting fatigue and brain fog every time after I eat, to some foods much more than others. A lot of foods cause diarrhea (especially vegetables), those too I avoid. And yes, I am extremely intolerant to gluten, alhough I am tested negative for celiac. Although my 4 year search for symptom free diet has improved my health sigificantly, the symptoms are still too disturbing.
2. Regarding the chronic ear problems after Cipro HC treatment: I got little tinnitus, some loss of hearing and I can't dive deeper than 1m underwater, because of the earpain due to pressure.
Don't know if these are caused by the Cipro HC. I think it's not probable that antibiotic ear drops can cause that kind of mess in digestive system, because they don't get in contact with the intestines. And taking probiotics doesn't help much. Of the ear problems, I am not so sure.
From this study (3 months ago):
I would just like to know whether the drug Akineton can cause laryngitis.
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.